Composition of entire functions and bounded L-index in direction
Journal Title: Математичні Студії - Year 2017, Vol 47, Issue 2
Abstract
In the present paper we give an answer to the following question: Let f:C→C be an entire function of bounded l-index, Φ:Cn→C be an entire function, n≥2, l:C→R+ be a continuous function. What are a positive continuous function L:Cn→R+ and a direction b∈Cn∖{0} such that the composite function f(Φ(z)) has bounded L-index in the direction b?
Authors and Affiliations
Andriy Bandura
Metrically Ramsey ultrafilters
Given a metric space (X,d), we say that a mapping χ:[X]2⟶{0,1} is an isometric coloring if d(x,y)=d(z,t) implies χ({x,y})=χ({z,t}). A free ultrafilter U on an infinite metric space (X,d) is called metrically Ramsey if, f...
Existence of solitary traveling waves in Fermi-Pasta-Ulam system on 2D–lattice
The article deals with the Fermi–Pasta–Ulam system that describes an infinite system of particles on 2D–lattice. The main result concerns the existence of solitary traveling wave solutions. By means of critical point the...
Homomorphisms between rings with infinitesimals and infinitesimal comparisons
We examine an argument of Reeder suggesting that the nilpotent infinitesimals in Paolo Giordano's ring extension of the real numbers ∙R are smaller than any infinitesimal hyperreal number of Abraham Robinson's nonstandar...
Visco-plastic, newtonian, and dilatant fluids: Stokes equations with variable exponent of nonlinearity
Some nonlinear Stokes equations with variable exponent of the nonlinearity are considered. The initial-boundary value problem for these equations is investigated and the existence of the weak and very weak solutions for...
On removable singularities of mappings in uniform spaces
The paper is devoted to the study of mappings of two metric spaces that distort the modulus of families of paths by analogy with the Poletskii inequality.We deal with the situation when the mapping acts in a space that a...